Aa
A
A
Close
4934872 tn?1361234655
strange movements left side
hi im 39 year old and got steralized 12 years ago and for the past 3 months my periods have gone from 7 days to 2 days a month ..i have gone from a size 10 to a 16 in a space of 3 months ..i wont go for a pregnancy test because i will just feel daft because with me been steralized .....what could this be ...movements all the time belly very swollen ,tired all the time ..breast enlarged.....i weighed 9st 3 months ago im now 11 stone ..
Cancel
2 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
Tubal ligation failure chances are less and the irregularity in periods and increase in weight can be due to hypothyroidism also. Symptoms of hypothyroidism are fatigue, depression, weight gain, cold intolerance,dry, coarse hair and skin, constipation
,muscle cramps,decreased concentration,vague aches and pains,menstrual disorders,palpitation and swelling of the legs.

I feel that you should consult a physician and get yourself and your thyroid hormone levels evaluated.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
136956 tn?1425609872
You could have a cyst, have you had an ultrasound done on your pelvic area anytime recently? If not please do.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Avatar universal
Blank
Whattoodoo commented on Tips on telling a col...
19 mins ago
3060903 tn?1398568723
Blank
Nighthawk61 Maturity is not when we sta... Comment
3 hrs ago
4769306 tn?1510860120
Blank
KeeLolo OMG, I'm about to hit the d... Comment
6 hrs ago
Top Women's Health Answerers
Women's Health Community Resources